# SDR AALA202306225914

- Difficulty date: April 16, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288024600301
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING CRACKED. REPLACED HINGE FITTING PER CMM 52-81-18 SUBTASK 52-81-18-000-001-B01 AND SUBTASK 52-81-18-400-009-A01.
